IDEAS home Printed from https://ideas.repec.org/a/eee/insuma/v18y1996i1p59-71.html
   My bibliography  Save this article

Stability of pension systems when gains/losses are amortized and rates of return are autoregressive

Author

Listed:
  • Gerrard, R.
  • Haberman, S.

Abstract

No abstract is available for this item.

Suggested Citation

  • Gerrard, R. & Haberman, S., 1996. "Stability of pension systems when gains/losses are amortized and rates of return are autoregressive," Insurance: Mathematics and Economics, Elsevier, vol. 18(1), pages 59-71, May.
  • Handle: RePEc:eee:insuma:v:18:y:1996:i:1:p:59-71
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0167-6687(95)00028-3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Haberman, S., 1994. "Autoregressive rates of return and the variability of pension contributions and fund levels for a defined benefit pension scheme," Insurance: Mathematics and Economics, Elsevier, vol. 14(3), pages 219-240, July.
    2. Dufresne, Daniel, 1989. "Stability of pension systems when rates of return are random," Insurance: Mathematics and Economics, Elsevier, vol. 8(1), pages 71-76, March.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Chang, S. C. & Tzeng, Larry Y. & Miao, Jerry C. Y., 2003. "Pension funding incorporating downside risks," Insurance: Mathematics and Economics, Elsevier, vol. 32(2), pages 217-228, April.
    2. Chang, Shih-Chieh & Chen, Chiang-Chu, 2002. "Allocating unfunded liability in pension valuation under uncertainty," Insurance: Mathematics and Economics, Elsevier, vol. 30(3), pages 371-387, June.
    3. Haberman, Steven & Lam, Yuk Patrick & Wong, 1997. "Moving average rates of return and the variability of pension contributions and fund levels for a defined benefit pension scheme," Insurance: Mathematics and Economics, Elsevier, vol. 20(2), pages 115-135, September.
    4. Taylor, Greg, 2002. "Stochastic control of funding systems," Insurance: Mathematics and Economics, Elsevier, vol. 30(3), pages 323-350, June.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:18:y:1996:i:1:p:59-71. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505554 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.